| Model Number |
130720103 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Inadequate Osseointegration (2646)
| Date of Event |
04/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address humeral fracture and loosening of the stem at the bone to implant interface.The stem/body was replaced with new components.There were no deficiencies noted with the implants.The implants are unavailable for return.Doi: unknown, dor: (b)(6) 2021, unknown affected side.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.